Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 5, Issue 2


Published
on

July 1, 2017


Pages

105-108


DOI

Article

Intuitionistic Fuzzy (ψ,η)-Contractive Mapping and Fixed Points

Check for updates


Authors

J. Jeyachristy Priskillal* Affiliation:
Department of Mathematics, Karunya University, Coimbatore, Tamil Nadu, India-641114
and P. Thangavelu Affiliation:
Ramanujam Centre for Mathematical Sciences, Thiruppuvanam, Tamil Nadu, India-630611


Abstract

In this article, using the definition of fuzzy $\psi$-contractive mapping, we introduce intuitionistic fuzzy $(\psi,\eta)$-contractive mapping and extend the fixed point results to intuitionistic fuzzy metric spaces.


Keywords

intuitionistic fuzzy (ψ, η)-contractive mapping, fixed point, intuitionistic fuzzy metric space


Citation

Priskillal, J. J. & Thangavelu, P. (2017). Intuitionistic fuzzy (ψ,η)-contractive mapping and fixed points. Journal of Analysis & Number Theory, 5(2), 105–108. https://doi.org/10.18576/jant/050203

Published by: Engineering Journals

Engineering Journals Logo